# SDR DALA2021092205695

- Difficulty date: September 21, 2021
- Submitted: September 22, 2021
- Operation: Air carrier
- Aircraft: N649DL
- Make and model: Boeing 757232
- Aircraft serial: 24389
- Aircraft time: 90,531 hours, 39,634 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 649 CRACK ON FLOOR SUPPORT BTW STA 460 STA 440 S27R AT E/E COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00715. FLOOR SUPPORT WAS REPAIRED PER B757-200 SRM. (1956587)
